# SDR IPXA2017071819479

- Difficulty date: June 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2216101501D
- Part serial: 0355
- Condition: Cracked
- Location: Nr 3 Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 3 ENGINE INLET NOSE COWL SKIN CRACKED AROUND FASTENERS, 8:00 POSITION.  REMOVED AND REPLACED THE 3 INLET COWL IAW AMM 71-11-01.
